Universidad Complutense de Madrid
E-Prints Complutense

Multivariate characteristics of risk ruin processes using T-years deferred ruin probability

Impacto

Downloads

Downloads per month over past year



Usábel Rodrigo, Miguel Arturo (1998) Multivariate characteristics of risk ruin processes using T-years deferred ruin probability. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 04, 1998, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

360kB

Official URL: http://eprints.ucm.es/27084/




Abstract

Frey and Schmidt (1996) obtained a recursive method of approximating finite time multivariate ruin probability based on a Mc-Laurin expansion for the classical case and exponentially tailed distributions of the claim size. In this work a generalization will be considered, firts beyond the classical case and later, in the classical context, for any distribution of the claim size. It will be also proved that the recursive procedure can be simplified.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Multivariate risk process; T-years deferred ruin probability; Finite time multivariate ruin probability; Recursive methods; Series expansions.
Subjects:Sciences > Mathematics > Probabilities
Sciences > Mathematics > Bayesian statistical decision theory
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1998
Number:04
ID Code:27084
Deposited On:14 Oct 2014 17:48
Last Modified:03 Sep 2015 12:27

Origin of downloads

Repository Staff Only: item control page